Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 4873803, 8 pages
https://doi.org/10.1155/2018/4873803
Research Article

Minimal Wave Speed in a Predator-Prey System with Distributed Time Delay

Department of Basic, Zhejiang University of Water Resources and Electric Power, Hangzhou, Zhejiang 310018, China

Correspondence should be addressed to Fuzhen Wu; ten.haey@uwhzuf

Received 14 March 2018; Accepted 6 May 2018; Published 31 May 2018

Academic Editor: Nikos I. Karachalios

Copyright © 2018 Fuzhen Wu and Dongfeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Owen and M. A. Lewis, “How predation can slow, stop or reverse a prey invasion,” Bulletin of Mathematical Biology, vol. 63, no. 4, pp. 655–684, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. Shigesada and K. Kawasaki, Biological Invasions: Theory and Practice, Oxford University Press, Oxford, UK, 1997.
  3. G. Lin, “Invasion traveling wave solutions of a predator-prey system,” Nonlinear Analysis. Theory, Methods & Applications, vol. 96, pp. 47–58, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Pan, “Invasion speed of a predator-prey system,” Applied Mathematics Letters, vol. 74, pp. 46–51, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. R. Dunbar, “Travelling wave solutions of diffusive Lotka-Volterra equations,” Journal of Mathematical Biology, vol. 17, no. 1, pp. 11–32, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. R. Dunbar, “Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in R4,” Transactions of the American Mathematical Society, vol. 286, no. 2, pp. 557–594, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. R. Dunbar, “Traveling waves in diffusive predator-prey equations: periodic orbits and point-to-periodic heteroclinic orbits,” SIAM Journal on Applied Mathematics, vol. 46, no. 6, pp. 1057–1078, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Pan, “Convergence and traveling wave solutions for a predator-prey system with distributed delays,” Mediterranean Journal of Mathematics, vol. 14, no. 3, 15 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J.-H. Huang and X.-F. Zou, “Travelling wave solutions in delayed reaction diffusion systems with partial monotonicity,” Acta Mathematicae Applicatae Sinica, vol. 22, no. 2, pp. 243–256, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Li and X. Li, “Travelling wave solutions in diffusive and competition-cooperation systems with delays,” IMA Journal of Applied Mathematics, vol. 74, no. 4, pp. 604–621, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Lin, W.-T. Li, and M. Ma, “Traveling wave solutions in delayed reaction diffusion systems with applications to multi-species models,” Discrete and Continuous Dynamical Systems—Series B, vol. 19, no. 2, pp. 393–414, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Lin and S. Ruan, “Traveling wave solutions for delayed reaction-diffusion systems and applications to diffusive Lotka-Volterra competition models with distributed delays,” Journal of Dynamics and Differential Equations, vol. 26, no. 3, pp. 583–605, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S.-C. Fu, “Traveling waves for a diffusive SIR model with delay,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 20–37, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. Lin, “Minimal wave speed of competitive diffusive systems with time delays,” Applied Mathematics Letters, vol. 76, pp. 164–169, 2018. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. Lin, “Spreading speeds of a Lotka-Volterra predator-prey system: the role of the predator,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 7, pp. 2448–2461, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Pan, “Asymptotic spreading in a Lotka-Volterra predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 230–236, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus